# SDR DXTA2020062203793

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 27 hours, 22 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER FLIGHT, APU WAS STARTED, AND AND ONCE THE APU BLEED WAS SELECTED ON WE NOTICED SMOKE FILLING THE COCKPIT AND CABIN.  APU BLEED SELECTED OFF AND AIRCRAFT WAS SHUT DOWN.  EVACUATION CHECKLIST FOLLOWED, SMOKE DISSIPATED.
